# SDR AALA20150412004

- Difficulty date: April 12, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N493AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49731
- Aircraft time: 75,451 hours, 39,812 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Former
- Part number: 9937490502
- Condition: Cracked
- Location: Slat Track
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE NR 4 SLAT TRACK INBD FORMER CRACKED.  INSTALLED DOUBLER & HAT BUSHING IAW WC 57-98-06.
